# SDR TAOA039711

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6500 - DCA-LGA - FOUND ON OVERNIGHT L/S, EMERGENCY EXIT SIGN AT R2 DOOR INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER.  (M)
